MathSciNet Relay Station
MathSciNet bibliographic data
MR1472592 (98f:58019) 58B12 (32H15)
Sękowski, Tadeusz; Stachura, Adam Holomorphic non-equivalence of balls in Banach spaces $l\sb p$ and $L\sb 2$ from the geometrical point of view. Ann. Univ. Mariae Curie-Skłodowska Sect. A 50 (1996), 213–218.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement